# SDR DALA1162219232

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 26,763 hours, 19,359 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pylon
- Condition: Unknown
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 02-476701-12 REV D OP 0301.
